# SDR EE4Y2022042015432

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D53476565001000
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT MPD TASK CARD 574107-01-1- 001_P1-OP-UP-/010, IT WAS FOUND ON AFT CARGO COMPARTMENT, INTERCOSTALS WITH CORROSION. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL UNDER AIRBUS DOSSIER 81044409 AND COOPESA'S ENGINEERING ORDER COO-EO-2022-15305 REV 03 .
